# SDR 2002UALA01838

- Difficulty date: December 8, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N554UA
- Make and model: Boeing 757222
- Aircraft serial: 26644
- Aircraft time: 36,740 hours, 13,612 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NOSE COMPARTMENT STATION 202, AT STRINGER 18 RIGHT HORIZONTAL FLOOR SUPPORT ANGLE CRACKED IN RADIUS AND ALONG HORIZONTAL FLOOR WEB.  MAJOR REPAIR ACCOMPLISHED.  REPLACED FLOOR SUPPORT ANGLE WEB.
